MAUDE Adverse Event Report: STRYKER GMBH OSTEOSYNTHESIS COMPRESSION STAPLE EASYCLIP 25X22X22MM; STAPLE, FIXATION, BONE

STRYKER GMBH OSTEOSYNTHESIS COMPRESSION STAPLE EASYCLIP 25X22X22MM; STAPLE, FIXATION, BONE
Catalog Number EZ252222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received rwe report named "safety and performance of the easyclip implants utilizing the premier healthcare database" that contains collected data on the usage and the outcomes of easy clip.The report details analysis provided for procedures performed between (b)(6) 2016 ¿ (b)(6) 2024.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, patient (b)(6) had wound dehiscence.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.

Brand Name
OSTEOSYNTHESIS COMPRESSION STAPLE EASYCLIP 25X22X22MM
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23084690
Report Number0008031020-2025-01601
Device Sequence Number4748595
Product Code JDR
UDI-Device Identifier07613252259350
UDI-Public07613252259350
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberEZ252222
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown